# SDR HEEA0015527

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing Ring
- Part number: 10550001
- Condition: Corroded
- Location: Mlg
- Component: 1055000126
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG BEARING RING CORRODED BEYOND LIMITS.  REPLACED WITH NEW BEARING RINGS.
